# SDR SWIA202157379

- Difficulty date: March 7, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Gouged
- Location: Bs 1030 S5r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* BRACKET AT APPROXIMATELY FS1030 STGR5R IS GOUGED   (C-CHECK RO 4/3/2021)    REMOVED AND REPLACED DAMAGED BRACKET AT APPROXIMATELY FS1030 STGR5R, FOUND TO BE OUT OF LIMITS AFTER BLEND IAW CRJ700 SRM 51-42-21-001-001-A01
